# SDR SWAA2025011577162

- Difficulty date: December 13, 2024
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N8606C
- Make and model: Boeing 737-8H4
- Aircraft serial: 35964
- Aircraft time: 40,369 hours, 19,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY ON BAFFLE CLIP BS500H AFT SIDE OF FRAME WL156 RBL25<[01] REMOVED AND REPLACED FWD CARGO BAY ON BAFFLE CLIP BS500H AFT SIDE OF FRAME WL156 RBL25 IAW SRM 51-40-02-0G-0 AND DWG 143A7505 REV:-.;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
